Advil Ibuprofen Tablets – For Pain, Headache, Backache, Menstrual Cramp, Joint Pain, Fever – 1 Box – 50
Additional information
| Brand | GlaxoSmithKline plc |
|---|---|
| Product Type | Pain Reliever |
| Quantity Per Container | 50 |
| Medicine Type | Tablet |
| Product Color | Blue |
| Country Of Origin | United States |
| Composition | <p>Ibuprofen 200mg</p> |
| Potency | 0.01 oz |
| Recycled | No |
| Assembly Required | No |
| Brand Name | Advil |
| Manufacturer | GlaxoSmithKline plc |
| Product Name | Ibuprofen Tablets |
| Application/Usage | Fever |
| Manufacturer Part Number | 15489 |
| Manufacturer Website Address | |
| Marketing Information | <p>Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains 200 mg. of ibuprofen, a non-steroidal, anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. Advil has provided safe, effective pain relief for more than 35 years.</p> |
| Packaged Quantity | 1 Box |
















